Discontinuity-induced bifurcations of piecewise-smooth dynamical systems

M Di Bernardo, SJ Hogan

Research output: Contribution to journalArticle (Academic Journal)peer-review

31 Citations (Scopus)
Translated title of the contributionDiscontinuity-induced bifurcations of piecewise-smooth dynamical systems
Original languageEnglish
Pages (from-to)4915 - 4935
Number of pages21
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume368
DOIs
Publication statusPublished - Nov 2010

Cite this